63439members
333838posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Bladder change

3 REPLIES 3
Member

Re: Bladder change

Sorry a bit late in this one. I have had problems since chemo, got worse on herceptin but has got worse again recently. It’s definitely down to lack of oestrogen now. Chemo irritates and as Jaybro says it dries out all of your mucous membranes not just your mouth 🙄. I religiously did my pelvic floor exercises when I first got the issue which helped with the leakage. I often feel sore and burning but rarely test positive for a uti. I use Boots vaginal moisturiser which suits me better than Replens and as a bonus it is cheaper. I use a small dose each day rather than the full dose every few days. I walk a lot and I find I get sore if I don’t. I’m considering contacting my oncologist about it see if I can either get a gynecologist referral or come off anastrazole. I’ve been on it for 2 years. Hope you find a solution x
Member

Re: Bladder change

Hi minimad

 

I had that during chemo but can’t remember when it eased off. Hope you’re not squeamish - I used to teach sex ed so my boundaries are stretched! I was also really sore and realised my vulva and vagina had been affected exactly as my mouth had - lining stripped away, flesh shrinking. I presume chemo did the same to the bladder, it certainly did to my bowels. I found Vaseline aloe vera eased the heat and soreness but peeing was often a bit of a pain - vast quantities or nothing for 12 hours or more. I feared I might lose control in bed so a friend got me kids’ bed protectors.

 

I had post-menopausal UTIs a couple of years before my diagnosis and was prescribed an oestrogen-based vaginal cream - I could no longer use it so now I have Replens. It’s still a bit sore/burny in my vagina (I finished chemo 5 months ago!!) but worth the discomfort cos it wards off UTIs. My GP also prescribed Epaderm, one of the emollient (?) creams to use as a soap. As for leakage, I had none but always felt internal pressure, like it would occur so, like you, resorted to the hated panty-liners. Since we’re down to basics, have you noticed any change in your genitals? I have the inner labia of a 10-year-old!! And no one knows if they’ll come back. I need them so I can pee straight, let alone feel it’s my body again.

 

Sorry I’ve no answers but I guess it shows you’re not alone. Frankly, I’d book the first appointment you can get with a female GP and try to get it all sorted. Good luck. Fingers and legs crossed x

Member

Re: Bladder change

Sorry....  gonna finish my post here...🤪🤪

hot flush feeling ' down below! '  ??
i dont have the strongest of pelvic floor muscles but didnt have thus before chemo.

i've had a urine test and no uti.... bc nurse said that chemo can irritate the bladder.

started using panty liners,  worried when im out n about im gonna leak 😳😳

mini mad xx 💖💖

Member

Bladder change

Hi everyone,

 

i finished my chemo 8 weeks ago today and was wondering if anyone else whose finished their sessions has noticed any bladder concerns ??

i'm finding that i can leak sometimes and get a hot flush feel